# SDR ASAA1058517

- Difficulty date: November 17, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 13,911 hours, 4,173 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA104218
- Condition: Faulty
- Location: Center Fuel Tank
- Part time: 13,921 hours, 4,177 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "SPAR VALVE CLOSED" LIGHT ILLUMINATED UPON TOUCHDOWN IN SEA NUMBER 1 MOTOR CONTINUED TO RUN.  PERFORMED OPS CHECK OF SPAR VALVE AT NR 1 ENG.  OPS NORMAL REF FIM 28 22 00 810 809.  PER TSR REPLACED NR 1 SPAR VALVE ACTUATOR.  BONDING RESISTANCE CHECK REF: MM 28 22 11 400 804 ENG SPAR VALVE ELEC CTRL AND INDICATOR TEST CHECKED GOOD REF MM 28 22 00 710 801 ASA 30236.  VOLTAGE CHECK GOOD PER MM 28 22 00 710 801.
